# SDR COMA0460177

- Difficulty date: March 2, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 22,915 hours, 21,981 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Buss
- Part number: 64645
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5810 EMERGENCY FLOOR PATH LIGHTING, AFT OF ROW 8 IS INOP.  REPLACED THE LIGHT STRIP.
